# SDR DLM11961265

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 15 OUT OF FRA, ACFT EXPERIENCED AN UNSAFE RT MLG INDICATION WHICH EXTINGUISHED ITSELF AFTER 30 SEC.  ON LANDING FOUND DAMAGE TO THE RT GEAR WHEEL WELL.  FOUND THE RT GEAR TRIM CYLINDER OUT OF ADJ PER THE CMM.  THIS COMPONENT WAS REPLACED ON THE 10TH OF MAY 1996, WITH A HISTORY OF RT GEAR UNSAFE FOLLOWING THAT REPLACEMENT.
